Vol. 13, No. 4, 1963

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Homomorphisms of non-commutative -algebras

Sandra Barkdull Cleveland

Vol. 13 (1963), No. 4, 1097–1109
Mathematical Subject Classification
Primary: 46.60
Milestones
Received: 27 November 1962
Published: 1 December 1963
Authors
Sandra Barkdull Cleveland